# SDR SWIA201232484

- Difficulty date: December 13, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 25,712 hours, 18,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R UNDER RIGHT FLOOR SILL, JUST AFT OF FS 280, HAS EXFOLIATION CORROSION.  (C-CHECK)  REMOVED AND REPLACED STRINGER 19R IAW REO.
